# SDR AUS20010912

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 162T30332
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OVERCENTRE LOCK SPRING MISSING.
